I am diagnosed RA, but not 100% as it does not show up in bloodwork. I was on Enbrel for 5 months and it was a miracle almost from the get go but then stopped working after 3 months. Then I went back on Prednisone and started Humira 5 weeks ago and no help at all. The first 3 weeks I was nauseous and throwing up. One day I am fine and have a great appetite but feel acidy all the time.
The link below had reviews that you may find useful.
Hi there! I've never used Humira, but I did look up the side effects.
Fever, sweats, or chills
Shortness of breath
Blood in phlegm
Warm, red, or painful skin or sores on your body
Diarrhea or stomach pain
Burning when you urinate
Urinating more often than normal
Feeling very tired
HUMIRA can cause serious side effects, including:
Serious infections. These include TB and infections caused by viruses, fungi, or bacteria. Symptoms related to TB include a cough, low-grade fever, weight loss, or loss of body fat and muscle.
Hepatitis B infection in carriers of the virus. Symptoms include muscle aches, feeling very tired, dark urine, skin or eyes that look yellow, little or no appetite, vomiting, clay-colored bowel movements, fever, chills, stomach discomfort, and skin rash.
Allergic reactions. Symptoms of a serious allergic reaction include hives, trouble breathing, and swelling of your face, eyes, lips, or mouth.
Nervous system problems. Signs and symptoms include numbness or tingling, problems with your vision, weakness in your arms or legs, and dizziness.
Blood problems. Symptoms include a fever that does not go away, bruising or bleeding very easily, or looking very pale.
Heart failure (new or worsening). Symptoms include shortness of breath, swelling of your ankles or feet, and sudden weight gain.
Immune reactions including a lupus-like syndrome. Symptoms include chest discomfort or pain that does not go away, shortness of breath, joint pain, or rash on your cheeks or arms that gets worse in the sun.
Liver problems. Symptoms include feeling very tired, skin or eyes that look yellow, poor appetite or vomiting, and pain on the right side of your stomach (abdomen).
Psoriasis (new or worsening). Symptoms include red scaly patches or raised bumps that are filled with pus.
Wooooo! No way! It has all these side effects? Well, I guess when I look at a leaflet that we get from the pharmacy, I wouldn't take any medicine. They scare the sha boodles out of me.
Check it out with your doc. Maybe there's another med that wouldn't cause these same effects. I wish I could help more, baby doll.
Faith, Hope and Love,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2010 • 2 answers
Posted 20 Mar 2013 • 1 answer
Posted 11 Apr 2015 • 1 answer
Humira Pen - Taking weekly for,long time,suddenly feeling very weak, shortness of breath-can Humira?
Posted 19 Dec 2015 • 0 answers
Posted 1 Oct 2016 • 0 answers